# SDR SWIA202157468

- Difficulty date: March 27, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 13,571 hours, 7,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SPLICE CORRODED AT FRAME 90.     (C-CHECK RO 4/10/2021)    BLENDED OUT CORROSION ON L/H SPLICE FR 90 ,SPOT( A )LENGTH: 80" WIDTH .70"/DEPTH:.006" SPOT(B) LENGTH .80"/WIDTH .70"/ DEPTH .008") ASSET# TC-7633/CAL DUE 9 NOVMBER 2021 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED AND LOCATED AND DRILLED HOLE AND RESTORED SURFACE PROTECTION REF: EMB SRM 51-75-16 AND 51-40-08,51-40-02 51-10-03 ,51-23-05
